Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 115, Number 4
HTML articles powered by AMS MathViewer

Locally complete intersection multiple structures on smooth algebraic curves
M. Boratyński PDF
Proc. Amer. Math. Soc. 115 (1992), 877-879
Zero-dimensionality in commutative rings
Robert Gilmer and William Heinzer PDF
Proc. Amer. Math. Soc. 115 (1992), 881-893
The class of all $S$-pregroups is not finitely axiomatizable
Deko V. Dekov PDF
Proc. Amer. Math. Soc. 115 (1992), 895-897
Trigonometric polynomials and lattice points
J. Cilleruelo and A. Córdoba PDF
Proc. Amer. Math. Soc. 115 (1992), 899-905
Maximal ideals in Laurent polynomial rings
Budh Nashier PDF
Proc. Amer. Math. Soc. 115 (1992), 907-913
Free summands in maximal Cohen-Macaulay approximations and Eisenbud operators over hypersurface rings
Alex Martsinkovsky PDF
Proc. Amer. Math. Soc. 115 (1992), 915-921
The automorphism group of a function field
Manohar Madan and Michael Rosen PDF
Proc. Amer. Math. Soc. 115 (1992), 923-929
Groups with many rewritable products
Mario Curzio, Patrizia Longobardi, Mercede Maj and Akbar Rhemtulla PDF
Proc. Amer. Math. Soc. 115 (1992), 931-934
A note on coherent rings of dimension two
Yi Cai Zhao PDF
Proc. Amer. Math. Soc. 115 (1992), 935-937
The Evans-Griffith syzygy theorem and Bass numbers
Winfried Bruns PDF
Proc. Amer. Math. Soc. 115 (1992), 939-946
Weinbaum’s conjecture on unique subwords of nonperiodic words
Andrew J. Duncan and James Howie PDF
Proc. Amer. Math. Soc. 115 (1992), 947-954
Finite groups in which the degrees of the nonlinear irreducible characters are distinct
Yakov Berkovich, David Chillag and Marcel Herzog PDF
Proc. Amer. Math. Soc. 115 (1992), 955-959
Gaussian periods and units in certain cyclic fields
Andrew J. Lazarus PDF
Proc. Amer. Math. Soc. 115 (1992), 961-968
The Fourier-Bessel series representation of the pseudo-differential operator $(-x^ {-1}D)^ \nu$
O. P. Singh and J. N. Pandey PDF
Proc. Amer. Math. Soc. 115 (1992), 969-976
Polydiscs and nontangential limits
Kohur GowriSankaran PDF
Proc. Amer. Math. Soc. 115 (1992), 977-984
The behavior of the analytically continued resolvent operator near $\kappa =0$ and an application to energy decay
Kazuhiro Yamamoto PDF
Proc. Amer. Math. Soc. 115 (1992), 985-993
Commutator approximants
P. J. Maher PDF
Proc. Amer. Math. Soc. 115 (1992), 995-1000
Imbedding of any vector field in a scalar semilinear parabolic equation
P. Poláčik PDF
Proc. Amer. Math. Soc. 115 (1992), 1001-1008
Two new open mapping theorems for analytic multivalued functions
Line Baribeau and Sarah Harbottle PDF
Proc. Amer. Math. Soc. 115 (1992), 1009-1012
Density of the polynomials in the Hardy space of certain slit domains
John Akeroyd PDF
Proc. Amer. Math. Soc. 115 (1992), 1013-1021
A short proof of the Y. Katznelson’s and L. Tzafriri’s theorem
Vũ Quôc Phóng PDF
Proc. Amer. Math. Soc. 115 (1992), 1023-1024
Compact and weakly compact homomorphisms between algebras of differentiable functions
Manuel González and Joaquín M. Gutiérrez PDF
Proc. Amer. Math. Soc. 115 (1992), 1025-1029
Positivity of global branches of fully nonlinear elliptic boundary value problems
Timothy J. Healey and Hansjörg Kielhöfer PDF
Proc. Amer. Math. Soc. 115 (1992), 1031-1036
Nonlinear $p$-Laplacian problems on unbounded domains
Lao Sen Yu PDF
Proc. Amer. Math. Soc. 115 (1992), 1037-1045
Some remarks on the Daugavet equation
P. Wojtaszczyk PDF
Proc. Amer. Math. Soc. 115 (1992), 1047-1052
A note on Krylov-Tso’s parabolic inequality
Luis Escauriaza PDF
Proc. Amer. Math. Soc. 115 (1992), 1053-1056
Reflexivity of commutative subspace lattices
Richard Haydon PDF
Proc. Amer. Math. Soc. 115 (1992), 1057-1060
The first interval of stability of a periodic equation of Duffing type
Rafael Ortega PDF
Proc. Amer. Math. Soc. 115 (1992), 1061-1067
On a regularity theorem for weak solutions to transmission problems with internal Lipschitz boundaries
L. Escauriaza, E. B. Fabes and G. Verchota PDF
Proc. Amer. Math. Soc. 115 (1992), 1069-1076
A note on a theorem of J. Diestel and B. Faires
J. C. Ferrando and M. López Pellicer PDF
Proc. Amer. Math. Soc. 115 (1992), 1077-1081
Global attractivity in nonlinear delay difference equations
V. Lj. Kocić and G. Ladas PDF
Proc. Amer. Math. Soc. 115 (1992), 1083-1088
A characterization of weighted voting
Alan Taylor and William Zwicker PDF
Proc. Amer. Math. Soc. 115 (1992), 1089-1094
On the Rosenthal compacta and analytic sets
Adam Krawczyk PDF
Proc. Amer. Math. Soc. 115 (1992), 1095-1100
Generalized first boundary value problem for Schrödinger equation
Yan Xia Ren PDF
Proc. Amer. Math. Soc. 115 (1992), 1101-1109
On the Kostant convexity theorem
François Ziegler PDF
Proc. Amer. Math. Soc. 115 (1992), 1111-1113
Handlebody complements in the $3$-sphere: a remark on a theorem of Fox
Martin Scharlemann PDF
Proc. Amer. Math. Soc. 115 (1992), 1115-1117
An order-theoretic characterization of Peano continua
Sarah E. Holte PDF
Proc. Amer. Math. Soc. 115 (1992), 1119-1127
Pseudocontraction and homotopy of the $\sin (1/x)$ curve
Hidefumi Katsuura PDF
Proc. Amer. Math. Soc. 115 (1992), 1129-1138
Noncompact chain recurrence and attraction
Mike Hurley PDF
Proc. Amer. Math. Soc. 115 (1992), 1139-1148
The iterated total squaring operation
Luciano Lomonaco PDF
Proc. Amer. Math. Soc. 115 (1992), 1149-1155
Lipscomb’s $L(A)$ space fractalized in Hilbert’s $l^ 2(A)$ space
S. L. Lipscomb and J. C. Perry PDF
Proc. Amer. Math. Soc. 115 (1992), 1157-1165
A characterization of the sphere in terms of single-layer potentials
Henrik Shahgholian PDF
Proc. Amer. Math. Soc. 115 (1992), 1167-1168